# SDR MALA000446

- Difficulty date: July 23, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F1 STOP OPEN ON GEAR RETRACTION.  RETURNED FOR LANDING.  MAINTENANCE REPLACED 206A RELAY AND REMOVED AND REPLACED CONTROL QUADRANT.  RAN AC FAN, ENGINE RUNS, ALL CHECKS GOOD.
